MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. BOTTOM LOADING POLY SCREW ASSEMBLIES 8.5X50MM; VITALITY SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE INC. BOTTOM LOADING POLY SCREW ASSEMBLIES 8.5X50MM; VITALITY SPINAL FIXATION SYSTEM
Catalog Number 07.02004.160
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a vitality screw disassembled in the caddy while it was being attached to the driver intra-operatively.Another same size screw from the screw rack was used to complete the procedure.There were no patient impacts.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number, d9, and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation visual inspection revealed that the tulip head was disassembled from the screw.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
BOTTOM LOADING POLY SCREW ASSEMBLIES 8.5X50MM
Common Device Name
VITALITY SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13418915
Report Number3012447612-2022-00027
Device Sequence Number4826562
Product Code NKB
UDI-Device Identifier00889024002739
UDI-Public(01)00889024002739(10)422052
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K150896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02004.160
Device Lot Number422052
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown